# SDR TRAX200700630

- Difficulty date: May 5, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 7,610 hours, 5,079 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Activated
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STEER INOP CAUTION MSG DISPLAYED.  C/W QRH.  REPEAT WRITE UP.  FLT 4737 CX.  EMERGENCY DECLARED.
